# SDR SWAA2021111927894

- Difficulty date: October 7, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 344-360 BL0 WL208 ; / [01] REMOVED CRACKED FLOOR SUPPORT AT BS 344-360 BL 0 WL 208 IAW SRM 51-40-02. LOCATED AND DRILLED NEW SUPPORT IAW SRM 51-40-05 AND DWG 141A5400 ID:0032. REQUEST OK TO INSTALL.; [02] VERIFIED CORRECTIVE ACTION 1.; [03] INSTALLED NEW SUPPORT AT BS 34-360 BL 0 WL 208 IAW DWG 141A5400 ID:0032 AND SRM 51-40-05.; [04] COMPLETE; [05] VERIFIED CORRECTIVE ACTION STEP 3.
